RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1066–1068 (Mi dan32090)  

CYBERNETICS AND THE REGULATION THEORY

Some new estimates in the theory of finite automata

V. S. Grinberg

Kharkov State University

Full text: PDF file (404 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.95
Presented: V. M. Glushkov
Received: 18.05.1965

Citation: V. S. Grinberg, “Some new estimates in the theory of finite automata”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1066–1068

Citation in format AMSBIB
\Bibitem{Gri66}
\by V.~S.~Grinberg
\paper Some new estimates in the theory of finite automata
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1066--1068
\mathnet{http://mi.mathnet.ru/dan32090}
\zmath{https://zbmath.org/?q=an:0156.01704}


Linking options:
  • http://mi.mathnet.ru/eng/dan32090
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1066

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019